# SDR VNA2025F00043

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332231
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD POST SHOWS SIGNS OF CRACKING ON UPPER SIDE.
